A characterization of the essential pseudospectra and application to a transport equation

DSpace/Manakin Repository

español português english

A characterization of the essential pseudospectra and application to a transport equation

Show simple item record

dc.contributor.author Ammar, Aymen
dc.contributor.author Jeribi, Aref
dc.date.accessioned 2020-02-12T13:13:43Z
dc.date.available 2020-02-12T13:13:43Z
dc.date.issued 2013
dc.identifier.uri http://hdl.handle.net/10662/10319
dc.description.abstract In this paper, we introduce and study the essential pseudospectra of closed, densely defined linear operators in the Banach space. We start by giving the definition and we investigate the characterization, the stability and some properties of this essential pseudospectra. The obtained results are used to describe the essential pseudospectra of transport operators. es_ES
dc.format.extent 18 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Pseudospectra es_ES
dc.subject Essential spectra es_ES
dc.subject Compact operators es_ES
dc.subject Fredholm perturbations es_ES
dc.subject Transport operators es_ES
dc.subject Espectros esenciales es_ES
dc.subject Operadores compactos es_ES
dc.subject Perturbaciones Fredholm es_ES
dc.subject Operadores de transporte es_ES
dc.title A characterization of the essential pseudospectra and application to a transport equation es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1202.03 Álgebra y Espacios de Banach es_ES
dc.subject.unesco 1202.01 Álgebra de Operadores es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation AMMAR, A., JERIBI, A (2013). A characterization of the essential pseudospectra and application to a transport equation. Extracta Mathematicae 28 (1), 95-112. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation Université de Sfax. Tunisie fr_FR
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1 es_ES
dc.identifier.publicationfirstpage 95 es_ES
dc.identifier.publicationlastpage 112 es_ES
dc.identifier.publicationvolume 28 es_ES
dc.identifier.e-issn 2605-5686


Files in this item

Files Size Format View
2605-5686_28_1_95.pdf 136.7Kb PDF View  Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales